# SDR AALA201905209009

- Difficulty date: May 17, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,977 hours, 10,114 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: 3629
- Condition: Leaking
- Location: Apu Bay
- Part time: 30,927 hours, 19,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT CREW REPORTED STRONG DIRTY/MUSTY ODOR UPON ENTERING AIRCRAFT. HEADACHE SYMPTOMS REPORTED BY CA FOR FLIGHT AND CABIN CREWS. NO MEDICAL ASSISTANCE NEEDED. MAINTENANCE ACCOMPLISHED CARD 26L00021001. FOUND APU TO BE THE SOURCE (INTERNAL OIL LEAK). APU CHANGE DECLARED.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE APU IAW 26L31049003 AND C/W APU WASH IAW AMM 49-00-00-100-003-A. OPS CHECK AND LEAK CHECK GOOD.***(CLOSED)
